# SDR QXEA9700022

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38075412
- Condition: Odor
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR FILLS COCKPIT AND CABIN WITH COCKPIT PACK ON AND DUCT TEMPERATURE ABOVE 20 DEGREES CENTIGRADE.  ODOR IS GONE WHEN THE COCKPIT PACK IS OFF, PROBLEM TRACED TO THE APU.  APU REPLACED IAW MAINTENANCE MANUAL, APU AIR OPS CHECKED GOOD ON RUN.
